Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Contents of Volume 63, Number 4

The direct MEG problem in the presence of an ellipsoidal shell inhomogeneity
George Dassios and Fotini Kariotou.
Quart. Appl. Math. 63 (2005), 601-618
Abstract, references and article information
Full-text PDF
MathSciNet review: 2187922
Steady states of the Vlasov-Maxwell system
Jack Schaeffer.
Quart. Appl. Math. 63 (2005), 619-643
Abstract, references and article information
Full-text PDF
MathSciNet review: 2187923
Minimum free energy in linear thermoelectromagnetism
Giovambattista Amendola and Adele Manes.
Quart. Appl. Math. 63 (2005), 645-672
Abstract, references and article information
Full-text PDF
MathSciNet review: 2187924
Nodal and other properties of the second eigenfunction of the Laplacian in the plane
Richard L. Liboff.
Quart. Appl. Math. 63 (2005), 673-679
Abstract, references and article information
Full-text PDF
MathSciNet review: 2187925
On an improved elastic dissipation model for a cantilevered beam
M. A. Zarubinskaya and W. T. van Horssen.
Quart. Appl. Math. 63 (2005), 681-690
Abstract, references and article information
Full-text PDF
MathSciNet review: 2187926
Analysis of the relativistic Vlasov-Maxwell model in an interval
Francis Filbet, Yan Guo and Chi-Wang Shu.
Quart. Appl. Math. 63 (2005), 691-714
Abstract, references and article information
Full-text PDF
MathSciNet review: 2187927
Nonlinear price evolution
G. Caginalp.
Quart. Appl. Math. 63 (2005), 715-720
Abstract, references and article information
Full-text PDF
MathSciNet review: 2187928
Calculation of shocks using solutions of systems of ordinary differential equations
Jürgen Batt and Renuka Ravindran.
Quart. Appl. Math. 63 (2005), 721-746
Abstract, references and article information
Full-text PDF
MathSciNet review: 2187929
$Γ$-convergence for a fault model with slip-weakening friction and periodic barriers
Ioan R. Ionescu, Daniel Onofrei and Bogdan Vernescu.
Quart. Appl. Math. 63 (2005), 747-778
Abstract, references and article information
Full-text PDF
MathSciNet review: 2187930
Asymptotic property of a reparable multi-state device
Houbao Xu, Jingyuan Yu and Guangtian Zhu.
Quart. Appl. Math. 63 (2005), 779-789
Abstract, references and article information
Full-text PDF
MathSciNet review: 2187931
On sums of consecutive integers
Michael J. C. Britt, Lillie Fradin, Kathy Philips, Dima Feldman and Leon N Cooper.
Quart. Appl. Math. 63 (2005), 791-792
Abstract, references and article information
Full-text PDF
MathSciNet review: 2187932

Book Reviews

The following titles are reviewed in this issue. You may download the entire set of reviews from this issue using the links below.

The Basic George B. Dantzig, edited by Richard W. Cottle.
Annual Review of Fluid Mechanics, Volume 35, 2003, edited by John L. Lumley, Stephen H. Davis and Parviz Moin.
Information Theory, Inference, and Learning Algorithms, by David J. C. MacKay.
Relativistic Numerical Hydrodynamics, by James R. Wilson and Grant J. Mathews.
Sampling, Wavelets, and Tomography, edited by John J. Benedetto and Ahmed I. Zayed.
Introductory Biostatistics, by Chap T. Le.
Constrained Statistical Inference - Inequality, Order, and Shape Restrictions, by Mervyn J. Silvapulle and Pranab K. Sen.
Flowgraph Models for Multistate Time-to-Event Data, by Aparna V. Huzurbazar.
System Reliability Theory - Models, Statistical Methods, and Applications, by Marvin Rausand and Arnljot Hoyland.
Preparing for the Worst - Incorporating Downside Risk in Stock Market Investments, by Hrishikesh D. Vinod and Derrick P. Reagle.

Quart. Appl. Math. 63 (2005), 793-796
Review information
Full-text PDF


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website